# SDR UALA2011011900311

- Difficulty date: January 18, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N848UA
- Make and model: Airbus A319-131
- Aircraft serial: 1647
- Aircraft time: 32,130 hours, 13,087 cycles
- Engine: Iae V2522A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516313
- Part serial: 2183
- Condition: Faulty
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT TEST FAILS, EPSU EXT LOAD FWD L.  REPLACE DOOR 1L SLIDE DUE TO EMERGENCY LIGHT TEST FAILURE.  TESTS OKAY AFTER SLIDE CHANGE ON DOOR 1L.
